# SDR 2004UALA00026

- Difficulty date: January 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 45,884 hours, 24,589 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: MR22176
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YAW DAMPER TRIPPED OFF.  *S/D*  REPLACED YAW DAMPER COUPLER.
